Table of Contents
ISRN Mathematical Physics
Volume 2013, Article ID 410859, 11 pages
http://dx.doi.org/10.1155/2013/410859
Research Article

Eigenstates and Eigenvalues of Chain Hamiltonians Based on Multiparameter Braid Matrices for All Dimensions

1Laboratoire de Physique Théorique, Université d'Oran Es-Sénia, 31100 Oran, Algeria
2Faculté des Sciences et de la Technologie, Centre Universitaire de Aïn Témouchent, 46000 Aïn Témouchent, Algeria
3Centre de Physique Théorique, Ecole Polytechnique, 91128 Palaiseau Cedex, France

Received 4 September 2013; Accepted 14 October 2013

Academic Editors: U. Kulshreshtha and F. Sugino

Copyright © 2013 B. Abdesselam and A. Chakrabarti. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. Abdesselam and A. Chakrabarti, “Eigenstates and Eigenvalues of Chain Hamiltonians Based on Multiparameter Braid Matrices for All Dimensions,” ISRN Mathematical Physics, vol. 2013, Article ID 410859, 11 pages, 2013. https://doi.org/10.1155/2013/410859.